WoRMS name details

Pleurotomidae

196897  (urn:lsid:marinespecies.org:taxname:196897)

 unaccepted
Family

Subfamily Mangeliinae P. Fischer, 1883 accepted as Mangeliidae P. Fischer, 1883 (original rank)
Subfamily Mangiliinae P. Fischer, 1883 accepted as Mangeliinae P. Fischer, 1883 accepted as Mangeliidae P. Fischer, 1883 (original spelling based on an unjustified emendation)
MolluscaBase (2018). Pleurotomidae. Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=196897 on 2018-05-22
Date
action
by
2006-02-21 15:50:02Z
created
2010-03-11 11:45:02Z
changed
2010-06-22 14:47:09Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]